# SDR 05FDEA03430

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE FITTING INBOARD NR 2 BOLT HOLE FROM   FORWARD FOUND CORROSION. REPAIR ACCOMPLISHED PER EA 1-5750-93247.
